Publications Count: 29

25 Team Members
Filters -> Year: 2017
1
TITLE: A note on generators of the endomorphism semigroup of an infinite countable chain  Full Text
AUTHORS: Ilinka Dimitrova; Vítor H. Fernandes ; Joerg Koppitz;
SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 16, ISSUE: 2, PAGES: 1750031, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
2
TITLE: A note on symmetry classes of tensors and Specht modules  Full Text
AUTHORS: Dias da Silva, JAD; Fatima Rodrigues ; Pedro C Silva; Maria M Torres;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 531, PAGES: 118-128, PUBLISHED: 2017
INDEXED IN: WOS CrossRef
3
TITLE: A(1)-homotopy invariants of corner skew Laurent polynomial algebras
AUTHORS: Goncalo Tabuada ;
SOURCE: JOURNAL OF NONCOMMUTATIVE GEOMETRY, VOLUME: 11, ISSUE: 4, PAGES: 1627-1643, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
4
TITLE: Automaton semigroups: New constructions results and examples of non-automaton semigroups  Full Text
AUTHORS: Tara Brough ; Alan J Cain ;
SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 674, PAGES: 1-15, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 3
5
TITLE: Bost-Connes systems, categorification, quantum statistical mechanics, and Weil numbers
AUTHORS: Marcolli, M; Tabuada, G ;
SOURCE: Journal of Noncommutative Geometry, VOLUME: 11, ISSUE: 1, PAGES: 1-49, PUBLISHED: 2017
INDEXED IN: Scopus CrossRef: 1
6
TITLE: Coloring factors of substitutive infinite words  Full Text
AUTHORS: Andre Bernardino; Rui Pacheco; Manuel Silva ;
SOURCE: DISCRETE MATHEMATICS, VOLUME: 340, ISSUE: 3, PAGES: 443-451, PUBLISHED: 2017
INDEXED IN: WOS CrossRef: 1
7
TITLE: Combinatorics of Cyclic Shifts in Plactic, Hypoplactic, Sylvester, and Related Monoids
AUTHORS: Alan J Cain ; António Malheiro ;
SOURCE: 11th International Conference on Combinatorics on Words, WORDS 2017 in Combinatorics on Words - 11th International Conference, WORDS 2017, Montréal, QC, Canada, September 11-15, 2017, Proceedings, VOLUME: 10432, PAGES: 190-202, PUBLISHED: 2017
INDEXED IN: Scopus DBLP CrossRef
8
TITLE: Congruence kernels in Ockham algebras  Full Text
AUTHORS: S. Blyth; J. Silva ;
SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 78, ISSUE: 1, PAGES: 55-65, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
9
TITLE: Crystallizing the hypoplactic monoid: from quasi-Kashiwara operators to the Robinson-Schensted-Knuth-type correspondence for quasi-ribbon tableaux  Full Text
AUTHORS: Alan J Cain ; António Malheiro ;
SOURCE: JOURNAL OF ALGEBRAIC COMBINATORICS, VOLUME: 45, ISSUE: 2, PAGES: 475-524, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 1
10
TITLE: Cut-elimination and deductive polarization in complementary classical logic
AUTHORS: Walter Alexandre Carnielli; Gabriele Pulcini ;
SOURCE: Logic Journal of the IGPL, VOLUME: 25, ISSUE: 3, PAGES: 273-282, PUBLISHED: 2017
INDEXED IN: Scopus DBLP
11
TITLE: Decompositions of Graphs into Fans and Single Edges  Full Text
AUTHORS: Henry Liu; Teresa Sousa ;
SOURCE: JOURNAL OF GRAPH THEORY, VOLUME: 85, ISSUE: 2, PAGES: 400-411, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 1
12
TITLE: Diagonalização, Paradoxos e o Teorema de Löb
AUTHORS: Paulo Guilherme Santos; Reinhard Kahle ;
SOURCE: Revista Portuguesa de Filosofia, VOLUME: 73, ISSUE: 3-4, PAGES: 1169-1188, PUBLISHED: 2017
INDEXED IN: CrossRef
13
TITLE: Four notions of conjugacy for abstract semigroups
AUTHORS: Joao Araujo ; Michael Kinyon; Janusz Konieczny; António Malheiro ;
SOURCE: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, VOLUME: 147, ISSUE: 6, PAGES: 1169-1214, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 1
14
TITLE: GROWTHS OF ENDOMORPHISMS OF FINITELY GENERATED SEMIGROUPS  Full Text
AUTHORS: Alan J Cain ; Victor Maltcev;
SOURCE: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, VOLUME: 102, ISSUE: 2, PAGES: 163-184, PUBLISHED: 2017
INDEXED IN: WOS CrossRef
15
TITLE: Hilbert-bernays summer school on logic and computation 2016 co-sponsored by the association for symbolic logic
AUTHORS: Reinhard Kahle ;
SOURCE: Bulletin of Symbolic Logic, VOLUME: 23, ISSUE: 2, PAGES: 269, PUBLISHED: 2017
INDEXED IN: Scopus
16
TITLE: Kimura-finiteness of quadric fibrations over smooth curves [Finitude à la Kimura de fibrations en quadriques sur des courbes lisses]  Full Text
AUTHORS: Tabuada, G ;
SOURCE: Comptes Rendus Mathematique, VOLUME: 355, ISSUE: 6, PAGES: 628-632, PUBLISHED: 2017
INDEXED IN: Scopus CrossRef
17
TITLE: Mathematical truth revisited: Mathematics as a toolbox
AUTHORS: Reinhard Kahle ;
SOURCE: Varieties of Scientific Realism: Objectivity and Truth in Science, PAGES: 395-406, PUBLISHED: 2017
INDEXED IN: Scopus CrossRef: 1
18
TITLE: Maximal doubly stochastic matrix centralizers  Full Text
AUTHORS: Henrique F da Cruz; Gregor Dolinar; Fernandes, Rosario ; Bojan Kuzma;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 532, PAGES: 387-396, PUBLISHED: 2017
INDEXED IN: WOS CrossRef: 1
19
TITLE: Minimal matrices in the Bruhat order for symmetric (0,1)-matrices  Full Text
AUTHORS: Henrique F da Cruz; Fernandes, Rosario ; Susana Furtado ;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 530, PAGES: 160-184, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 1
20
TITLE: Modified Mixed Realizations, New Additive Invariants, and Periods of DG Categories
AUTHORS: Goncalo Tabuada ;
SOURCE: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, ISSUE: 24, PAGES: 7607-7638, PUBLISHED: 2017
INDEXED IN: WOS

Results per Page: 20.
Page 1 of 2. Total results: 29.